# SDR ASOA20161211566

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 40,778 hours, 31,408 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14567014007
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK LT MLG AFT TRUNNION CRACKED.  REMOVED AND REPLACED LT MLG AFT TRUNNION IAW ETD 2016-145-097296.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
